View Full Version : Vyvanse and Poor Circulation?


Julianna.add
04-12-17, 07:04 PM
Hi, everyone! I've posted about my experiences with Vyvanse before. Recently got my dose upped from 30mg to 40mg. After about a week a started experiencing this weird tightness/soreness in my left arm(this started 2 days ago) and seemed to happen the most in a sitting position. Now it seems I suddenly have horrible circulation in my hands and feet? if I hold my hands up slightly all the blood drains and they turn completely white?? I've been freezing all day, and slightly concerned..

Has anyone experienced this? Or know anything?

aeon
04-13-17, 12:20 AM
Amphetamines are known to cause vasoconstriction—a narrowing of the blood vessels—in the extremities.

So, yes, cold fingers and toes. Some get it more or less than others. I take Dexedrine, and “cold fingers and toes” is certainly one of its “classic” side-effects that I experience every time I take it.

It can be troubling, painful even, in the winter if care is not taken, and getting things out of a refrigerator/freezer case in a store ceases to be a thoughtless activity.

In the grand scheme of things, a small price to pay, I think, a small price to pay indeed...considering what I get in return.


Well-Wishes,
Ian